PAL Conference 2022 Schedule

Thursday August 4

- 5:30 Doors Open
- 6:15 Worship w/ Joel Belding
- 6:35 Session #1 Pastor Chris Quintana "Mark 6:32-44"
- 7:35 Fellowship and Conversation

Friday August 5

- 7:30 Doors Open, Light Breakfast provided, Sanctuary open for quiet time
- 8:15 Worship w/Joel Belding
- 8:30 Session #2 Ken Johnson "1 John 5"
- 9:30 15 minute break
- 9:45 Session #3 Ryan Nichols "John 13:31-35"
- 10:45 15 minute break
- 11:00 Session #4 Doug McClean "John 6:53-69"
- 12:00 Lunch
- 1:30 Worship w/Joel Belding
- 1:45 Session #5 Bill Bracken
- 2:45 15 minute break
- 3:00 Session #6 Dave Fitzgerald "Isaiah 61"
- 4:00 15 minute Break
- 4:15 Session #7 Mike Fernandez "John 1:1-18"
- 5:15 Dinner
- 6:45 Worship w/Joel Belding
- 7:00 Session #8 Doug McClean "John 10:11-13"
- 8:00 Waiting on the Lord, Worship Pastor Steve Johnson

Saturday August 6

- 7:30 Doors Open, Light Breakfast, sanctuary open for quiet time
- 8:15 Worship w/Joel Belding
- 8:30 Session #9 Xavier Ries "Hebrews 12:1-3"
- 9:30 15 minute break
- 9:45 Session #10 Chris Quintana
- 10:45 15 minute Break
- 11:05 Communion, Worship, Final Exhortation
- 11:45 Lunch, Happy Trails

*Schedule subject to change